# SDR 95UAL747030

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152UA
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Engine: Pwa JT9D7R4G2
- System (JASC): 2612 · Fire Detection
- Part: Fire Test Switch
- Part number: MS250893G
- Condition: Failed
- Location: Wheel Well
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHEEL WELL FIRE LIGHT IS ILLUMINATED AFTER TEST.  REPLACED WHEEL WELL FIRE TEST SWITCH.
